Toggle Main Menu Toggle Search

Open Access padlockePrints

The Solution of Certain Two-Dimensional Markov Models

Lookup NU author(s): Emeritus Professor Isi Mitrani


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Fayolle G, King PJB, Mitrani I

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: 7th International Symposium on Computer Performance Modelling, Measurement and Evaluation (Performance '80)

Year of Conference: 1980

Pages: 283-289

Publisher: ACM Press, New York

Library holdings: Search Newcastle University Library for this item

ISBN: 0897910192


Link to this publication